# SDR CA051101005

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 20 hours
- Engine: Lyc IO540*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: B8187B
- Part serial: 105489
- Condition: Low Pressure
- Location: Elec Fuel Pump
- Component: Elec Fuel Pump, Weldon, D7431
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP WAS NOT PROVIDING ENOUGH FUEL TO PRIME THE ENGINE.  ELECTRIC PUMP ASSEMBLY REPLACED.
